Article citationsMore>>

B. D. O. Anderson, P. Agathoklis, E. I. Jury and M. Mansour, “Stability and the Matrix Lypunov Equation for Discrete 2-Dimensional Systems,” IEEE Transactions on Circuits and Systems, Vol. 33, 1986, pp. 261-267. doi:10.1109/TCS.1986.1085912

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.